# SDR 99ZZZX2609

- Difficulty date: May 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135SJ
- Make and model: Urocop EC135P1
- Aircraft serial: EC1350054
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: SPC10
- Condition: Inoperative
- Location: E/E Bay
- Part time: 409 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INVERTER UNIT INOPERATIVE.  REPLACED WITH NEW, CORRECTED PROBLEM.
